# SDR UPS00833080

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Part serial: 00401758
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATED UNSAFE. CHANGED LIGHT BULBS,  NO JOY. CKD FLAPS 35, NO HORN. FLY BY TOWER INDICATING GEAR WAS DOWN.  LANDED STRAIGHT AHEAD - GEARS PINNED.     T/S IN WORK NOW. MAYBE BAD SWITCH RIGHT GEAR DOWN. ***SUPPLEMENTAL M RR*** REMOVED AND REPLACED RT MLG DOWNLOCK SWITCH IAW MM 32-60-00 OP S CHECK GOOD. P/N ON AND OFF H14-1003, S/N ON TAG 00401758 S/N OFF 8 1640
